Abilify and Strattera question

iVillage Member
Registered: 02-23-2004
Abilify and Strattera question
3
Thu, 10-06-2011 - 11:17am

Hi.

iVillage Member
Registered: 02-23-2004
Mon, 10-10-2011 - 3:47pm
Saw the psych. Going to increase Strattera, so just hoping it works. We've been going to a University facility, so he's had two doctors that have gone on to other things (fellows they were called) so he's finally with a doctor who will be there permanently. So anyway, he wondered if we've tried stimulants in the past. I know we have tried several all with bad side effects (edgy, not being able to sleep, bouncing off the walls). He said we should try to recall which ones he's tried. Shouldn't that be on their records? We haven't changed facilities, just different doctors within the same facility. So that's a little frustrating. He also said the blood work he had done came back normal for liver function but his cholesterol was a bit high. Another frustration, because he only likes a handful of foods, all of which are high in fat! Any ideas for encouraging trying new foods? And getting him to like them? Thanks, Lisa
iVillage Member
Registered: 07-17-2007
Thu, 10-06-2011 - 1:26pm

Strattera can cause emotional issues.

iVillage Member
Registered: 04-19-2008
Thu, 10-06-2011 - 12:04pm

Hi, Strattera is dosed by weight, so he could go up to about